# SDR SWIA2022122767033

- Difficulty date: November 29, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 37,274 hours, 36,184 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 559 S26l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME DOUBLER FS 559.00+112 BETWEEN STGR 26L - 26R.   INSTALLED FRAME DOUBLER (ANGLE JOINT) IAW SRM 51-42-06, SRM 51-42-21, DWG 601R32217, REV K, DWG 601R38328, REV F, AND DWG 601R31003 REV K. LEAK CHECKED GOOD.
